Rocky Mountain Journal of Mathematics

On the Hurwitz zeta-function

Bruce C. Berndt

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 2, Number 1 (1972), 151-158.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131668

Digital Object Identifier
doi:10.1216/RMJ-1972-2-1-151

Mathematical Reviews number (MathSciNet)
MR289431

Zentralblatt MATH identifier
0229.10023

Subjects
Primary: 1041
Secondary: 1040

Citation

Berndt, Bruce C. On the Hurwitz zeta-function. Rocky Mountain J. Math. 2 (1972), no. 1, 151--158. doi:10.1216/RMJ-1972-2-1-151. https://projecteuclid.org/euclid.rmjm/1250131668


Export citation